# SDR UPS96220555

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Supprt Bracket
- Condition: Cracked
- Location: Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MID FLAP INTERNAL STRUCTURE LT AND RT INB CRACKING IN RIB SUPPORT BRACKETS.  BRACKETS REPLACED AS NECESSARY.
